Friday, June 11, 2010

Allergic Reaction?

I got a little too much sun on Tuesday/Wednesday so in hopes of the pink going away quicker, I used some Ocean Potion Ice. It is a instant burn relief lotion with aloevera, lidocaine, and tea tree extract.


I soothed it on my light pink burn (upper chest area only, thank goodness) on Wednesday afternoon and again before going to bed that evening. I woke up Thursday morning to a rash and the worse case of itching I have ever experienced. I suddenly realized that I had used this lotion once before and also had a reaction.

I used benedryl cream on it to soothe the itching on Thursday and Friday, with little success.  I itched so badly by Friday evening that I went to the clinic. The doctor on call gave me a shot, a prescription, and a cream. He even gave me a refill in case it happened again. I told him I hoped I didn't need it again because that lotion was going in the TRASH! Larry and I think I was allergic to the lidocaine in the lotion. Of course, I guess it could have been one of the other ingredients also, but I have used other aloe vera before.

I would have waited it out a couple of more days to see if it would go away before going to the doctor, but I did not want to have this rash and itching while we were on vacation.

So, this is probably goodbye for over a week while we go on a much needed family vacation. I'll post pictures and stories when I return.  (I am sneaking a couple of quilting magazines in my suitcase to read at the pool or on the beach.) What a life!!!!

Happy snipping, stitching, and quilting!

4 comments:

  1. Have a wonderful time!!! Glad you got the rash taken care of so you can enjoy yourself.

    ReplyDelete
  2. no fun having a reaction - the meds should work quickly and you will have fun on your trip!
    Karen
    http://karensquilting.com/blog/

    ReplyDelete
  3. Oh no! I hope you don't itch too badly while you're on vacation. Have a great time with your family!

    ReplyDelete
  4. I'm sure glad to read you went to the Dr. No fun itching and being uncomfortable on vacation.

    ReplyDelete

LinkWithin

Related Posts with Thumbnails